# SDR DL72E991079

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65571987
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LWR KEEL BEAM PER EO 4-64433-3, A CRACK WAS FOUND IN THE WEB (ONLY) JUST ABOVE THE VERT FLANGE OF THE LT SIDE BEAM.  REPAIRED PER ERA 333113-14, REV B.
